Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Pentagon

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

  • Days Won

    1

Pentagon last won the day on November 12 2016

Pentagon had the most liked content!

Community Reputation

3 Neutral

About Pentagon

  • Rank
    New Member
  • Birthday 05/13/1995

Profile Information

  • Gender
    Male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. It really looks like skin has been ripped off and the redness is flat, no white bumps or anything. Hopfully it isn't a yeast infection. Thanks for the input. Could you clarify what A&D is?
  2. So after having sex with my girlfriend more times than I should on accutane, my penis became irritated. I have some red irritation spots on the head of my penis and foreskin. This isn't an STD or balanitis. It's really irriation and seems to be slowly healing but I want to help it with an ointment. What product should I use on it that will help it to heal faster? Thank you.
  3. Thank you for the input! It is true that they are hard to open in the morning and require a few blinks to get the moisture going. What ointment do you use?
  4. Oh, I see! Maybe I should get an appointment to get mine checked out also, it's starting to worry me. I'm on the same dosage for 5 months but considering upping the those for the last month or two. Thanks for reassuring me, that's what I needed to hear! I definitely need to spend less time on the computer, even off Accutane.
  5. So you had problems with your eyes before Accutane? Do you feel your symptoms are diminishing since your stopped Accutane? Thanks for the reply!
  6. Can anyone let me know of their experiences with eye drops and Accutane? I work on a computer all day long so therefore I'm not helping my eyes while one Accutane. I even use to have problems with red eyes due to working on the computer BEFORE I even started Accutane. I've taken several measures to reduce the harm to my eyes such as warming my screen's color, drinking more water and trying to take frequent breaks from the computer. Although this works to some extent, sometimes I get caught up an
  7. Good to hear! We started roughly around the same time, it's going really well for me too other than dry lips and eyes, also joint paint.
  8. Sorry for using a term that hurt you so much. I didn't want to harm you any more than the accutane has... Anyways, what I meant was that yes, these forums are in fact bombarded by negative feedback on accutane because people come here to seek advice and be reassured I guess. I have no issues with it because here I am seeking advice also! I just couldn't find any positive posts (I'm new so I was probably not looking in the right places). A simple 'go look at the Accutane reviews' would have done
  9. I'm only 3 weeks into my accutane treatment and I'm experiencing dry lips & eyes and a slightly red face. Like you I had tried everything before getting to this point. I had very oily skin before and now, I barely have any oil left on my face! My dermatologist told me that hormonal acne has a greater chance of returning after a year. It differs from person to person. Some people take 3 courses of accutane for it to be forever gone while others only need one course. I'm personally just doing
  10. It seems like these forums are infected by negative accutane stories. I get it, some people want to share their negative side effects and see if others are experiencing the same thing and sometimes they want to warn others of potential side effects. I think people need hope and need to stop focusing and worrying on side effects that could occur. We want to hear about people who have been off this product for a long time and are doing great. Of course these people who are doing great usually do
  11. 155 pounds and 40mg. I am now 95% sure were were drugged since the symptoms are diminishing as the days go by and one of my friends also reported varying body temperatures. I read your accutane log, we seem to have similar skin, oily and mild acne. Good luck!
  12. I started taking Accutane yesterday. These symptoms started yesterday. I get very cold when it's room temperature and then I can get very hot and sweat from everywhere, especially my hands. During the night I sweat a lot too. Is this a known side effect of Accutane? Even if it is I doubt the side effects would come in the day I start the treatment. The thing is I went out 3 days ago to drink for the last time before I began Accutane and we think one of my friends got some GHB (date-rape drug)
×